Jump to content
What’s your favorite allnurses.com feature? Read more... ×
VanessaTitoyan VanessaTitoyan (New Member) New Member

Allergy IV's?

Nurses   (1,426 Views 15 Comments)
591 Visitors; 10 Posts
If you find this topic helpful leave a comment.
advertisement

You are reading page 2 of Allergy IV's?. If you want to start from the beginning Go to First Page.

Even leaving "detoxification" question alone:

Fact #1: Soybean lechitin (the stuff added in pretty much every item with longer shelf life here in US and which makes lives of folks allergic to soy so crazy difficult) contain "essential phospholipids" (phosphatydilcholine being most abundant, 13% dry mass)

About Soy Phospholipids

Fact #2: Phospholipids like that one are the main component of cellular membranes (read any good physilology book)

Now, if you get any amount of this stuff directly in blood, presuming it can just go there and build itself into somehow "injured" cell membranes (which is physically impossible - entropy law is still there, but let's forget about this for a sec), what is the probability of it getting right into liver and nowhere else, accounting for the fact that we all have kilos of the said membranes?

Zero. Nope. impossible, period, according to laws if physical statistics.

And, if someone still searches for evidence, please keep in mind that the order of getting it in Eastern Europe is sometimes mirrored from what we have in developed world. Here we do research and see what comes out of it. There, they got ideas and do research the way so that they are confirmed or disproved.

Edited by KatieMI

Share this post


Link to post
Share on other sites
Liver detox can often times cause reactions with heavy toxin release and either no way to get out of the system or poor methylation and antioxidant/mitochondrial function.

scholarly source to verify this information?

Share this post


Link to post
Share on other sites

Your concerns are best taken to your sister's Healthcare Provider (MD or NP).

Any substance ingested or injected has the potential for causing an allergic reaction.

It is best before administering medication to at least review the action and potential side effects and signs of adverse reaction, and how to treat such a reaction (look up Rules of Medication Administration). There are many other issues to consider when administering medication to a patient.

You may also wish to look up Complications of IV infusions.

Or inquire of one of your nursing instructors.

I hope your sister is OK.

Thread closed.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.
×